MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PURSUE¿ MICROCATHETER.; MICRO CATHETERS

MERIT MEDICAL SYSTEMS INC. PURSUE¿ MICROCATHETER.; MICRO CATHETERS
Catalog Number 28HC17130SN/A
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that during a right inferior epigastric artery embolization, the microcatheter detached within the patient but remained on the guidewire within the guidecatheter.The device was successfully removed under fluoroscopic guidance.No additional patient consequences to report!.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed; however, the root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
PURSUE¿ MICROCATHETER.
Common Device Name
MICRO CATHETERS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan, ut 84095
SN   84095
Manufacturer Contact
bryson heaton bsn.rn
1600 merit pkwy
south jordan, UT 84095
8012531600
MDR Report Key18607558
Report Number1721504-2023-00093
Device Sequence Number2845240
Product Code DQY
UDI-Device Identifier00884450358528
UDI-Public884450358528
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K173548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2025
Device Catalogue Number28HC17130SN/A
Device Lot NumberH2358166
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown